# SDR CALA2011032900232

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Sta 852-857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 852-857 RBL 83-88 WING CENTER SECTION UPPER FACE BULGE UP.  CABIN BS 852-857 RBL 83"-88" WING CENTER SECTION UPPER FACE CORROSION REMOVED OUT OF SRM 57-10-01 ALLOWABLE DAMAGED FIG 101 LIMIT AND CORRODED SKIN AREA REPAIRED AS PER ECRA 5730-02662 REV- AND FORM 44.0008 ATTACHED ITEM 1-14 ACCOMPLISHED.
